# SDR ASOA20131002181

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 27,761 hours, 21,190 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9903166
- Condition: Failed
- Location: Nr 1
- Part time: 19,611 hours, 5,618 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A BURNING PLASTIC ODOR & HEAVY AMOUNT OF SMOKE IMMEDIATELY AFTER TURNING ON BLEEDS AFTER TAKEOFF.  ACFT RETURNED AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND FOUND NR 1 ACM TO BE AT FAULT.  MX R & R NR 1 ACM.  OPS CHECKED GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
